# SDR ASAA2015041811425

- Difficulty date: April 18, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654578315
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT VH NR 2 ANTENNA SUPPORT CHANNEL CRACKED BETWEEN STR 28L AND 28R, STA 500 TO 500A.  ACFT GROUNDED. R & R CHANNEL IAW SRM 51-40-02-0G-0.
